MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22512UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the stent was positioned on the balloon between the marker bands as per specifications.There was deformation to the 8th distal stent wrap with struts raised and overlapping.There was slight deformation to the distal tip.The distal shaft was kinked approx.1cm distal to the guidewire entry port.
 
Event or Problem Description
The physician was attempting to use a resolute integrity rx drug eluting stent.The target lesion was in the distal rca.The target lesion was pre-dilated.There was no damage to packaging.The packaging was sealed.The device was inspected before use.It was noted to be in good working order with no defects coming out of the package.Resistance was encountered when attempting to advance the device through a proximal calcified area of the rca.This proximal area wasn't determined as an issue while pre-ballooning the true target distal lesion.The device wouldn't cross the proximal rca, so it didn't get to the target lesion.Excessive force was not used.It was reported that the device was damaged during use.When it was removed, it was noted that stent struts were sticking out and bent.No patient injury reported.The target lesion was treated with another resolute integrity stent.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6272319
Report Number9612164-2017-00063
Device Sequence Number10943063
Product Code NIQ
UDI-Device Identifier00643169037403
UDI-Public00643169037403
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2018
Device Catalogue NumberRSINT22512UX
Device Lot Number0008135219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2017
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by Manufacturer01/04/2017
Initial Report FDA Received Date01/24/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1